# SDR DALA2023022701465

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,088 hours, 20,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 LIGHT DANGLING BELOW SEAT 33F. CORRECTIVE ACTION: RESECURED LIGHT HOUSING @ SEAT 33F PER B767 33-50 (4187053)
